# SDR DALA2025013000722

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 64,781 hours, 31,057 cycles
- System (JASC): 2700 · Flight Control System
- Part: Relay
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHIP 3275 - FCNT - A/C EXPERIENCED AN UN-COMMANDED 400FT/MIN PITCH UP AT FL350, THEN RETURNED TO FL350. ELAC 2 PITCH FAULT THEN APPEARED. CORRECTIVE ACTION: REPLACED RELAYS 53CE, 36CE1 AND THS ACTUATOR. (LP: 6646470)
